Boudjaj, A. and Rami, Y. (2016) On spaces of topological complexity two. JP Journal of Geometry and Topology, 19 (4). pp. 383-392.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In this paper, we consider the classification of minimal cellular structures of spaces of topological complexity two under some hypotheses on their graded cohomological algebra. This continues the method used by Grant et al. in 5. © 2016 Pushpa Publishing House, Allahabad, India.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4002

Actions (login required)

View Item View Item